Publication Type:

Journal Article

Source:

Journal of Discrete Mathematical Sciences and Cryptography, Taylor & Francis, Volume 15, Number 6, p.389–393 (2012)

Keywords:

Domination number, Inverse vertex covering number, Vertex covering number

Abstract:

Let G = (V, E) be a graph. Let D be a minimum vertex covering of G. If V – D contains a vertex cover D’ of G, then D’ is called an inverse vertex cover with respect to D. The inverse vertex covering number

of G is the minimum cardinality of an inverse vertex cover of G. In this paper, we initiate a study of this new parameter and establish some results on this parameter.

Cite this Research Publication

V. R. Kulli and Iyer, R. R., “Inverse vertex covering number of a graph”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 15, pp. 389–393, 2012.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS